# SDR GLBA96080

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- System (JASC): 4940 · APU Start/Ignition System
- Part: Start Contactor
- Part number: 32540
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B, M
- Precautionary procedure: O

## Discrepancy

SUX - CREW REPORTED A 'HOT' SMELL COMING FROM COPILOT'S SIDE PANEL (PANEL WAS HOT).  MAINTENANCE REMOVED AND REPLACED APU START CONTACTOR AND ASSOCIATED ELECTRICAL CONNECTORS WHICH HAD BEEN DAMAGED BY HEAT.  OPS CHECK WAS GOOD.  (X)
